# SDR LR7A08079

- Difficulty date: June 4, 2008
- Submitted: June 30, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 741 - DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND FUSELAGE EXTERIOR SKIN DENT AT FS 134, WL 246, LBL 9.  REPAIR ACCOMPLISHED IAW SMP583 51-140-12 ON LOG PAGE 27957, ITEM M3.  (M)
